# SDR 2009FA0000943

- Difficulty date: October 29, 2009
- Submitted: October 29, 2009
- Operation: General aviation
- Aircraft: N359JM
- Make and model: Amtr DAKOTAHKDH23
- Aircraft serial: DH38
- Aircraft time: 141 hours
- Engine: Cont C8512
- Engine time: 1,223 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 22532
- Condition: Broken
- Location: Crankshaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE QUIT IN FLIGHT DUE TO FAILURE OF CRANKSHAFT CLUSTER GEAR RETAINING BOLTS.  LAST MAJOR OVERHAUL WAS 12/04/1973
